# SDR 95FDEA01294

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD BAY BS 700 STR 27 TO 28R ON THE SHEAR TIE.  REMOVED DAMAGED SHEAR TIE AND INSTALLED FABRICATED SHEAR TIE.  FOUND SHEAR TIE CORRODED OUT OF LIMITS PER FEDEX SRM 53-10-1.
